# SDR ASOA201000757

- Difficulty date: May 16, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 12,882 hours, 11,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 4 EMERGENCY LIGHT BATTERY PACK & CHARGER - DOES NOT ILLUMINATE LIGHTS.  T/S AND FOUND WIRE PULLED OUT OF TB 107. RESET POWER WIRE INTO TB 107 IAW WDM 33-51-00 AND OP CHECK GOOD IAW AMM 33-51-00-710-801.
